# SDR HNAA2020121200355

- Difficulty date: December 1, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AT FRAME 77.  ONE BETWEEN STRINGERS 3L-4L, AND ONE BETWEEN STRINGERS 4L-5L, AND ONE BETWEEN STRINGERS 6L-7L.  FUSELAGE EXTERNAL SKIN IS CRACKED AT FRAME 77.  ONE BETWEEN STRINGERS 3L-4L, AND ONE BETWEEN STRINGERS 4L-5L AND ONE BETWEEN STRINGERS 6L-7L.
